# SDR FXTA2014FA0000430

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N4118G
- Make and model: Piper PA-31-350
- Aircraft serial: 318453001
- Aircraft time: 25,678 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Component: Elt, Artex
- Component part number: 4536603
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE G-SWITCH FAILED TO OPERATE DURING THE ANNUAL FAR 91.207 TESTING.
